I'm on day four of having my lips enhanced with juvederm and yesterday the became very tingley and itchy?? They are also quite hard. I have had this treatmant quite a few times in the past but never have had this problem before
Tingling and Itchiness in Lips Post Lip Fillers (Juvederm)?
Doctor Answers (2)
Tingling and itching after Juvederm in lips ?
Do you have any history of Herpes or cold sores? Even without a history, some people can develop a cold sore after injections in their lips. Best to follow up with your doctor for evaluation and appropriate treatment
Complications reported for HA fillers
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.